Am having a sort of headache and also feels a bit of shoke going tru my head and attime get fever?

Responses (1)

9 Jan 2012

Maybe it would be a good idea to see a doc, please take care, best wishes!

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I had an infusion of Privigrn on Jan. 26. How long will the headaches last?

It is just a nagging headache. I did have fever, but that is gone.

0 answers 31 Jan 2012

My brother is using nevanac his eye is a bit swollen and itching also headache can he take tylenol?

... or something for the head ache and should he discontinue the use

1 answer 29 Feb 2012

Recently started lisinipril, on carvidilol and nifedipine for a few months?

it didnt start right away but maybe once or twice a week now i get a spike in blood pressure... my head feels like its about to explode i have a mild ...

1 answer 28 Jun 2012

Belviq side effects?

I started taking yesterday and do feel full. I'd like to know if anyone has had a cool feeling in their head and headache. Sort of like a ...

1 answer 4 Jul 2013

Terrible sinus pressure?

I have had a bad cold for about two weeks. But about 3 days ago I have had sever sinus pressure over my right eye on forehead I took some adville and ...

2 answers 30 Nov 2013